# SDR SWAA2012070905668

- Difficulty date: June 16, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 43,761 hours, 25,712 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED ON THE REAR SPAR BETWEEN STA 98 TO STA 96.  REPAIRED SKIN PER SRM.
